Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Necessary and Sufficient Conditions for Existence of a Unique Measure Strictly Agreeing with a Qualitative Probability Ordering

Patrick Suppes and Mario Zanotti
Journal of Philosophical Logic
Vol. 5, No. 3 (Aug., 1976), pp. 431-438
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226153
Page Count: 8
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Necessary and Sufficient Conditions for Existence of a Unique Measure Strictly Agreeing with a Qualitative Probability Ordering
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[431]
    [431]
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438